Results 1 to 2 of 2
  1. #1
    Fetch is offline Member
    Join Date
    Feb 2010
    Posts
    558

    Injection Q - weird sensation

    Been injecting for many years, on TRT. Have been doing Sub Cutaneous (belly) for a long time now, as well. Tonight, I had .3 of .4 mL down, and got a weird sensation I'd never experienced before. Felt like pin pricks in several spots all over. Couple places on the head, shoulder, thumb. Thumb had a burning sensation, too. Sounds like a nerve got tweaked, but like I said, never experienced this before. Anyone?

  2. #2
    GearHeaded is offline BANNED
    Join Date
    Nov 2017
    Location
    Bragging to someone
    Posts
    8,566
    sounds like you accidentally punctured the sub q central nervous system thats tied directly to the brain normally flowing glucose from fat cells to the brain while your sleeping . being you punctured that your more then likely going to die from lack of fuel to your brain ,, the weird pins and needles is the least of your worries

    ^^. fyi , that was a joke

    for real though its not a nerve. its a systemic reaction just like acuu puncturist look for the right spot to stick the needle to make things react in other places . no different then itching your toe and feeling it behind your ear .
    learn from this experience and realize the body is one giant complex electrical system that is all tied together

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •